# SDR UHLA2013110100589

- Difficulty date: November 1, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 23,813 hours, 14,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CROSSBEAM FRAME 84.  REMOVED CORROSION .  FABRICATED AND REPAIRED REPAIRED ANGLE, FILLER AND SHIM IAW 2013-170-055123.
